Citation: NOTME. "Definitely Psychoactive: An Experience with Buspirone (Buspar) (exp17632)". Erowid.org. Feb 11, 2004. erowid.org/exp/17632
||Pharms - Buspirone
||(ground / crushed)
Well, scince I am prescribed Buspirone (Buspar) I did some research on it as i do with all my medications, and I found out it out it may have some psychoactive properties. So i tried it, and have done many times since.
Usually it takes about 5 or 7.5 mg for it to have an effect on me. And it kicks in almost right away. It makes me feel very dizzy and gives me a pretty bad headache. It also gives me a body buzz and makes me kinda drowsey. And, for the first 20 or 30 minutes, it feels like shock waves are going through my body, from my head to my feet.
What I have found is it is definitely psychoactive, but its effects are not very pleasant. It took me a while to realize that I dont like abusing Buspar, because I usually am so exited every time I intend to use it that I don't believe myself after i used it that it was bad. But it is! So know I dont abuse it anymore I just take it normally like the doctor told me to.
The only time I do use it recreationally is when I'm on DXM at the same time, because it ups my DXM high. It doesn't have as bad a side effects when I'm on DXM, because the DXM makes my body kinda numb and relieves pain (when used at high doses). So what I am trying to say is I don't recommend it unless you have some DXM handy.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.